# SDR AALA202511217049

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 34,998 hours, 11,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11 EMERGENCY LIGHT DISLODGED. MAINTENANCE REINSTALLED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00 WITH NO ISSUES NOTED.
